# SDR ASMF201707004

- Difficulty date: July 26, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 16,994 hours, 2,268 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE MESSAGES IN EICAS AND STATUS OF CABIN ALTITUDE, MSG 21-34127 AND EQUIP OVBD VALVE AFT, MSG 21-29021. MAINTENANCE PERSONNEL PERFORMED REVISION IAW AMM 21-27-00, CONFIRMING FAILURE IN PRESSURIZATION SYSTEM WITH THE MESSAGES OF CABIN ALTITUDE, MSG 21-34127 AND EQUIP OVBD VALVE AFT, MSG 21-29021 AND AFT EE COOLING OVERBOARD EXHAUST (SKIN FLUSH) VALVE IN OPEN CONDITION; THE FIM 21-27 PROCEDURE WAS PERFORMED RESEATED THE CIRCUIT BREAKERS CE2471839 AND CE24781825 OF THE RPDU 81 DETECTING CIRCUIT BREAKER CE2127833 AS NOT RECOGNIZED AND THE ELECTRICAL EQUIPMENT COOLING 21 TEST WAS PERFORMED RECOGNIZED THE CIRCUIT BREAKER CE2127833; SO THE AFT EE COOLING OVERBOARD EXHAUST (SKIN FLUSH) VALVE WAS CLOSED AND CIRCUIT BREAKER CE2127833 IN OPEN CONDITION.
